# SDR CWQR20120904045

- Difficulty date: September 4, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 8,285 hours
- Engine: Rroyce AE3007C1
- System (JASC): 7160 · Engine Air Intake System
- Part: Piccolo Tube
- Part number: 675210245
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK, FOUND THE LT ENGINE BLEED AIR PICCOLO TUBE TO BE LOOSE.  UPON DISASSEMBLY WE FOUND THE TUBE STANDOFFS CRACKED, AND 4 OF 5 SEPARATED FROM THE TUBE ASSEMBLY.   A SERVICE CONDITION REPORT AND PICTURES HAVE BEEN SENT TO MFG UNDER SCR 633393.
